# SDR SWIA2020021848724

- Difficulty date: January 3, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR INNER HANDLE "CRACKED"  AT TAPPER PIN LOCATION ON TORQUE SHAFT (FLAGGED)        (C-CHECK)   RO:2/14/2020REMOVED & REPLACED PAX DOOR INNER HANDLE ASSEMBLY REF CRJ 700 AMM.
